The equation of blades of axial turbo-machines for free-vortex flow
Matematički vesnik, Tome 17 (1965) no. 1, p. 49
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{MV_1965_17_1_a6,
author = {S. Pejovi\'c},
title = {The equation of blades of axial turbo-machines for free-vortex flow},
journal = {Matemati\v{c}ki vesnik},
pages = {49 },
year = {1965},
volume = {17},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1965_17_1_a6/}
}
S. Pejović. The equation of blades of axial turbo-machines for free-vortex flow. Matematički vesnik, Tome 17 (1965) no. 1, p. 49 . http://geodesic.mathdoc.fr/item/MV_1965_17_1_a6/